# SDR AALA20050480

- Difficulty date: July 15, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - REAR SPAR WEB WING CENTER SECTION OUTBOARD SIDE OF THE INBOARD LEG OF THE PICKLE FORK HAS BLEND IN AREA APPROXIMATELY 3 INCH BY 0.5 INCH WITH A DEPTH OF 0.067 INCH.  REMOVED EXPOSED CORROSION FROM THE REAR SPAR SURFACE.  UNDERCUT THE SPAR AND PICKLE FORK APPROXIMATELY ONE EIGHTH INCH TO REMOVE ANY POSSIBLE CORROSION UNDER THE PICKLE FORK.  PERFORMED A DETAILED VISUAL INSPECTION TO ENSURE CORROSION WAS REMOVED.  ALODINED, PRIMED, AND APPLIED LIBERAL AMOUNTS OF BMS 335.
